# SDR 97ZZZM1042

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (C53-107-01) ON FLOORBEAM BS 1016, RBL 45 - LBL 45 WL 208 IN AND AROUND NUTPLATE HOLES.  REPAIRED FLOORBEAM PER SRM 53-00-51 AT BS 1016, RBL 45-LBL 45.
